# SDR USAASB97147

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE BULLNOSE EVACUATION LIGHTS OVER ROW 10 RIGHT SIDE AND ROWS 12, 20 AND 22 LEFT SIDE INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY (AD2013-1A) WITH NO HELP.  REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
